# SDR AWXA0001446

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458492
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR UPPER HINGE LWR AFT CORNER OF CUTOUT HAS A .125 INCH CRACK.  REMOVED FASTENERS, ROUTED OUT CRACK AND INSTALLED REPAIR DOUBLER IAW SRM 51-10-02 AND 51-30-02.
